# SDR AALA202002139015

- Difficulty date: February 13, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 62,688 hours, 23,814 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: LAVATORY SMOKE INDICATION AT CRUISE FA'S CONFIRM NO SMOKE IN LAVS. PER TSM 26-17-00 FOUND ALL LAVATORY SMOKE DETECTOR AIR FILTERS FULL OF DIRT, REPLACED AIR FILTERS IAW AMM 26-17-15.
